Medications Used To Treat Candidiasis
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Cincinnati, College of MedicineI agree with the doctor who told you he couldn't provide a good explanation for why you developed esophageal candidiasis. It does not seem to bwe related at all to HIV. If the striae reflect acid reflux, then you should have had ongoing... Read more »
University of Cincinnati, College of MedicineProlonged use of broad-spectrum antibiotics like those used for sinusitis can cause candida infection in the mouth (thrush), but candida in the esophagus would be highly unusual in this setting. This is one of the most common infections that HIV+... Read more »
University of Cincinnati, College of MedicineIt may be that you and your boyfriend are trading yeast infections back and forth between you. You don't say whether either one of you is taking combination medicine for HIV. If you aren't, that may provide your body with enough of a... Read more »
Connect With Others
Posted by 911, 2 RepliesAnyone who is experienced/ knowledgable comment on oral candidiasis and if it-
*is always painful?
*has a "cottage cheese-like" appaearance?
* always leaves a red and/ or bleeding area underneath when scraped off?
Can it simply be "creamy film" on... Read more »
Posted by Anonymous, 3 RepliesMy girlfriend is suffering with vaginal candidiasis.I read in many pages that it could be the first sign for HIV.She had a test for HIV and it was negative.Please give me some information, im worried for her and myself.Could the test be wrong and... Read more »
Posted by Anonymous, 2 RepliesNo se si es candidiasis oral o no!! tengo la lengua muy blanca, sobre todo la parte de mas adentro. Lo que pasa es que no es en formas de placas como e leido por aqui. No se si ser candidiasis o no, que pensais?? Read more »
Posted by wishingforacure, 3 RepliesI am HIV+ and recently my vagina has been itchy. Usually before I get my period. I don't have any STI's. The doctor said this may happen more often since I am HIV+. Is anyone experiencing this? Is there any way to get rid of it or make it better?... Read more »
Guides for People With HIV